RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Funktsional. Anal. i Prilozhen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Funktsional. Anal. i Prilozhen., 1979, Volume 13, Issue 2, Pages 85–86 (Mi faa1906)  

This article is cited in 2 scientific papers (total in 2 papers)

Brief communications

Perturbations of a fractional integration operator

M. M. Malamud


Full text: PDF file (263 kB)
References: PDF file   HTML file

English version:
Functional Analysis and Its Applications, 1979, 13:2, 145–146

Bibliographic databases:

UDC: 517.43
Received: 09.12.1977

Citation: M. M. Malamud, “Perturbations of a fractional integration operator”, Funktsional. Anal. i Prilozhen., 13:2 (1979), 85–86; Funct. Anal. Appl., 13:2 (1979), 145–146

Citation in format AMSBIB
\Bibitem{Mal79}
\by M.~M.~Malamud
\paper Perturbations of a fractional integration operator
\jour Funktsional. Anal. i Prilozhen.
\yr 1979
\vol 13
\issue 2
\pages 85--86
\mathnet{http://mi.mathnet.ru/faa1906}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=541645}
\zmath{https://zbmath.org/?q=an:0449.47048|0419.47023}
\transl
\jour Funct. Anal. Appl.
\yr 1979
\vol 13
\issue 2
\pages 145--146
\crossref{https://doi.org/10.1007/BF01077251}


Linking options:
  • http://mi.mathnet.ru/eng/faa1906
  • http://mi.mathnet.ru/eng/faa/v13/i2/p85

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. G. M. Gubreev, “On a class of unconditional bases in Hilbert spaces and on the problem of similarity of dissipative Volterra operators”, Russian Acad. Sci. Sb. Math., 77:1 (1994), 93–126  mathnet  crossref  mathscinet  zmath  isi
    2. Gachaev A.M., “O sobstvennykh znacheniyakh operatorov drobnogo differentsirovaniya dlya kraevoi zadachi shturma-liuvillya”, Vestnik akademii nauk chechenskoi respubliki, 2011, no. 1, 21–25  elib
  • Функциональный анализ и его приложения Functional Analysis and Its Applications
    Number of views:
    This page:186
    Full text:87
    References:26
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020